# SDR ASAA2023022442091

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 5,199 hours, 1,542 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HUNG START N2 16.3 - 16.4 3 ATTEMPTS @ 3 MIN OF MOTORING. GROUNDED - YES. COMPLIED WITH B737-9 IFIM G71-00-00-810-868. FOUND LATCHED FAULT "ONBOARD MAINTENANCE FUNCTION HAS NO INPUT FROM ENGINE 1 EEC. C/W IFIM TEST G71-00-00-810-836 RESET A FAULT.
